zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theorems for generalized contractions on partial metric spaces. (English) Zbl 1232.54039
Author’s abstract:: We obtain two fixed point theorems for complete partial metric spaces that, on one hand, clarify and improve some results that have been recently published in Topology and its Applications, and on the other hand, generalize in several directions the celebrated Boyd and Wang fixed point theorem and Matkowski fixed point theorem, respectively.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Altun, I.; Sadarangani, K.: Corrigendum to ”generalized contractions on partial metric spaces” [Topology appl. 157 (2010) 2778-2785], Topology appl. 158, 1738-1740 (2011)
[2]Altun, I.; Sola, F.; Simsek, H.: Generalized contractions on partial metric spaces, Topology appl. 157, 2778-2785 (2010) · Zbl 1207.54052 · doi:10.1016/j.topol.2010.08.017
[3]Boyd, D. W.; Wong, J. S. W.: On nonlinear contractions, Proc. amer. Math. soc. 20, 458-464 (1969) · Zbl 0175.44903 · doi:10.2307/2035677
[4]Heckmann, R.: Approximation of metric spaces by partial metric spaces, Appl. categ. Structures 7, 71-83 (1999) · Zbl 0993.54029 · doi:10.1023/A:1008684018933
[5]S.G. Matthews, Partial metric topology, in: Proceedings of the 8th Summer Conference on General Topology and Applications, in: Ann. New York Acad. Sci., vol. 728, 1994, pp. 183-197.
[6]Matkowski, J.: Integrable solutions of functional equations, Dissertationes math. 127, 1-68 (1975) · Zbl 0318.39005
[7]Matkowski, J.: Fixed point theorems for mappings with a contractive iterate at a point, Proc. amer. Math. soc. 62, 344-348 (1977) · Zbl 0349.54032 · doi:10.2307/2041041
[8]Romaguera, S.; Schellekens, M.: Partial metric monoids and semivaluation spaces, Topology appl. 153, 948-962 (2005) · Zbl 1084.22002 · doi:10.1016/j.topol.2005.01.023
[9]Romaguera, S.; Valero, O.: A quantitative computational model for complete partial metric spaces via formal balls, Math. structures comput. Sci. 19, 541-563 (2009) · Zbl 1172.06003 · doi:10.1017/S0960129509007671
[10]Schellekens, M. P.: A characterization of partial metrizability. Domains are quantifiable, Theoret. comput. Sci. 305, 409-432 (2003) · Zbl 1043.54011 · doi:10.1016/S0304-3975(02)00705-3
[11]Waszkiewicz, P.: Quantitative continuous domains, Appl. categ. Structures 11, 41-67 (2003) · Zbl 1030.06005 · doi:10.1023/A:1023012924892